# SDR 2004UALA00303

- Difficulty date: April 2, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 50,577 hours, 8,311 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Condition: Failed
- Location: Rt Bleed Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE COMPRESSOR STALLS.  CREW REPORTED SURGE. AIRCRAFT SYSTEM DID NOT CONFIRM THE SURGE EVENT. ALL TROUBLESHOOTING WAS ACCOMPLISHED AND THE 2.9 BLEED SOLENOID WAS REPLACED.
